# SDR MALA976066

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7239410802
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FORWARD TWO FLOOR PROX EMERGENCY LIGHTS INOP.  MAINTENANCE RECONNECTED CANNON PLUG TO EMERGENCY LIGHTING, REPLACED EMERGENCY LIGHT BULB, AND RECONNECTED WIRE.  OPS CHECK GOOD.
